# SDR CALA2022120803333

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 66,594 hours, 23,053 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0413
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC GENERATOR DRIVE SYSTEM DRIVE LIGHT IS ILLUMINATED GEN-1 . . REPLACED THE NO. 1 ENGINE IDG AS REQUIRED PER AMM 24-11-11-000-801 AND AMM 24-11-11-400-801. ITEM REQUIRES IDT INSPECTION. CHS MECHANIC SNYDER, BRUCE (V921110) REPLACED THE NO. 1 ENGINE IDG AS REQUIRED PER AMM 24-11-11-000-801 AND AMM 24-11-11-400-801. ITEM REQUIRES IDT INSPECTION. ADD EMP:V921110 IDT PERFORMED IN PREVIOUS ENTRY BY U180683. IDT ACCOMPLISHED FOR ENG 1 IDG FEEDER CABLE TORQUE. ENG RUNS ADDING PARTS INFO ACCOMPLISHED BY PILOTS. IDG OPS, DISCONNECT AND LOAD CARRY GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1851588  SN OFF 0413 GENERATOR, INTE  OFF 29-2411-9-0001 0413 ON 29-2411-9-0001 0985
